# SDR C2XA10IA117

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,944 hours, 23,136 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00348
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,334 hours, 10,591 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEM - FLIGHT 2249, DURING DESCENT THE CREW REPORTED THAT AUTO PRESSURIZATION FAILED.  THE AIRCRAFT LANDED AT MEM WITHOUT INCIDENT WHERE THE CREW PLACED THE AUTO PRESSURIZATION ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
